American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] R. J. Daverman. Codimension 2 nonfibrators with finite fundamental groups. Proc. Amer. Math. Soc. 127 (1999) 881-888. MR 1646311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert J. Daverman. Manifolds with finite first homology as codimension $2$ fibrators . Proc. Amer. Math. Soc. 113 (1991) 471-477. MR 1086581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anthony Karel Seda. Integral representation of linear functionals on spaces of sections . Proc. Amer. Math. Soc. 91 (1984) 549-555. MR 746088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. Morgan. Characterizations of $\mathcal{F}$-fibrations . Proc. Amer. Math. Soc. 88 (1983) 169-172. MR 691302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. S. Coram and P. F. Duvall. A Hurewicz-type theorem for approximate fibrations . Proc. Amer. Math. Soc. 78 (1980) 443-448. MR 553392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1